A member asked:

My period is irregular and my bmi is 27.5..can i take glocofage to lose some wheight ?

A doctor has provided 1 answer
Dr. David Sneid answered

Specializes in Endocrinology

Only if recommended by your doctor. Otherwise medication can have side effects when taken inappropriately. If you have pcos and/or diabetes, your doctor may certainly decide to prescribe metformin.

Answered May 28, 2013

5.1k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Which BMI would you have to be in order to not have a period?

A doctor has provided 1 answer

A member asked:

What can happen if your bmi is below 16 for a long period of time?

A doctor has provided 1 answer

A member asked:

Why am I getting my period when my BMI is 14.47 ish???????

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...